# SDR CALA2015102094684

- Difficulty date: October 19, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 48,607 hours, 20,181 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Strut
- Condition: Defective
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, POSSIBLE COMPRESSOR STALL, UNUSUAL NOISE.  EDM DOES NOT CONFIRM A STALL OCCURRED.  POWER ASSURANCE RUNS ACCOMPLISHED.  LT & RT LOWER STRUT ASSEMBLIES REPLACED.
